MAUDE Adverse Event Report: RESPIRONICS, INC. PHILIPS CPAP DEVICE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. PHILIPS CPAP DEVICE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 999998
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Death
Event or Problem Description
Manufacturer received a call from the patient's relative asking what to do with the machine, because the patient has passed away.It is unclear if an event may have caused or contributed to the patient's death.The manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The manufacturer received a call from the patient's relative asking what to do with the philips cpap device, because the patient had passed away.It is unclear if an event may have caused or contributed to the patient's death.The manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.
 
Additional Manufacturer Narrative
This report is submitted to correct the previously reported device.The device was incorrectly identified as a dreammapper.All other device information is currently unknown, and the device will be classified as a philips cpap device.
 
Additional Manufacturer Narrative
Manufacturer received a call from the patient's relative asking what to do with the machine, because the patient has passed away.It is unclear if an event may have caused or contributed to the patient's death.The manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.This report is submitted to correct the previously reported device.The device model number and catalog item identifier have been updated to 999998 in box d: suspect medical device since the device is unknown.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging a patient with an unknown device has passed away.The reported event makes no allegation of any specific device malfunction, use error, failure, labeling, or other deficiency that is relevant to the harms reported; therefore, based on information available at this time, the device did not cause or contribute to a serious injury or death.Additional information has been requested regarding the details of the reported death.Multiple good faith efforts have been made to obtain additional information, without customer response.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.

Brand Name
PHILIPS CPAP DEVICE
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22903537
Report Number2518422-2025-109392
Device Sequence Number15431456
Product Code BZD
UDI-Device Identifier00606959059696
UDI-Public(01)00606959059696
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number999998
Device Catalogue Number999998
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by ManufacturerNot provided
02/09/2026
04/14/2026
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date01/20/2026
02/09/2026
04/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown